# SDR JJBA20240522048

- Difficulty date: May 21, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 40,039 hours, 26,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frms 21-23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF1, UNDERFLOOR, LH OMEGA BEAM NO 1 INBD SIDE, CRACK SUSPECTED AT FR21, 22, AND 23. CF1, LH OMEGA BEAM NO 1 INBD SIDE, CUTOUT PERFORED AT FR 21, 22, 23. LH OMEGA NO 2 INBD SIDE, FR21, 22, 23 REPAIRED
